MAUDE Adverse Event Report: COOK INC BANDER URETERAL DIVERSION STENT SET; FAD STENT, URETERAL

COOK INC BANDER URETERAL DIVERSION STENT SET; FAD STENT, URETERAL
Model Number N/A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported the ureteral stent product is too soft and slips off too easily.The reporter stated, ¿the life of this device is six months but in reality it must be replaced in the patient within three months, the patient also finds it difficult to leave in place." as stated in the complaint form from the reporter "product is too soft, you can not change it after 6 months (as stated in the data sheet) for these reasons it is necessary to repeat the stent replacement procedure.¿ according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of complaint history, device history review, quality control documentation and specification was conducted during the investigation.The complaint device was not returned therefore, device failure analysis and physical examination of the device used in this case could not be performed.There is no indication that a design or process related failure mode contributed to this event.Review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.In addition, review of device history record did not observe any non-conformances that may have contributed to this incident.Based on the information provided, the actual root cause is unknown and no conclusion can be drawn.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.Per the risk assessment no further action is required.

Brand Name
BANDER URETERAL DIVERSION STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6185070
Report Number1820334-2016-01508
Device Sequence Number13695775
Product Code FAD
UDI-Device Identifier00827002180703
UDI-Public(01)00827002180703(17)190603(10)7021020
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number025227-OE
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/24/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2016
Supplement Report FDA Received Date06/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1